RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 6, paper published in the English version journal (Mi mz12343)  

Papers published in the English version of the journal

Bilinear Hardy–Steklov Operators

P. Jaina, S. Kanjilala, V. D. Stepanovb, E. P. Ushakovac

a South Asian University, New Delhi, 110021 India
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, 119991 Russia
c Computing Center of Far-Eastern Branch of Russian Academy of Sciences, Khabarovsk, 680000 Russia

Abstract: The weighted inequality in Lebesgue norms with bilinear Hardy–Steklov operators is characterized.

Keywords: weighted Lebesgue space, Hardy inequality, bilinear operator.

Funding Agency Grant Number
Russian Science Foundation DST/INT/RUS/RSF/P-01
16-41-02004
The research of the first and second authors was supported by the Department of Science Technology of the Ministry of Science and Technology of the Republic of India (project DST/INT/RUS/RSF/P-01) and the work of the third and fourth authors by the Russian Science Foundation (project RSF-DST: 16-41-02004).



English version:
Mathematical Notes, 2018, 104:6, 823–832

Bibliographic databases:

Received: 02.11.2018
Language:

Citation: P. Jain, S. Kanjilal, V. D. Stepanov, E. P. Ushakova, “Bilinear Hardy–Steklov Operators”, Math. Notes, 104:6 (2018), 823–832

Citation in format AMSBIB
\Bibitem{JaiKanSte18}
\by P.~Jain, S.~Kanjilal, V.~D.~Stepanov, E.~P.~Ushakova
\paper Bilinear Hardy–Steklov Operators
\jour Math. Notes
\yr 2018
\vol 104
\issue 6
\pages 823--832
\mathnet{http://mi.mathnet.ru/mz12343}
\crossref{https://doi.org/10.1134/S0001434618110275}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800027}
\elib{http://elibrary.ru/item.asp?id=38635330}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059238418}


Linking options:
  • http://mi.mathnet.ru/eng/mz12343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019